# SDR FDEA201011074269

- Difficulty date: November 7, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51072
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO COMPT. SEAT TRACK HAS CHAFFED MARKS, GOUGES, AND NICKS STA 640-780   RBL 24.75 REMOVED DAMAGE ON SEAT TRACK STA 640-780 RBL 24.75 AND FOUND TO BE OUT OF LIMITS   IAW SRM 53-00-52 FIG 101 DETAIL I. ORIG MATERAIL .265 REMOVED .025. MAX MATERIAL LOSS   ALLOWED .020.  REMOVED AND REPLACED SEAT TRACK IAW SRM 51-40-02.  CLASSIFED CATEGORY "A" MAJOR REPAIR
